# SDR O9IA202004221545

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N545LM
- Make and model: Beech B200
- Aircraft serial: BB1069
- Aircraft time: 15,539 hours, 15,410 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD MAIN LANDING GEAR DOOR WAS NOTED AS MISSING UPON LANDING IN PANC AFTER FLIGHT FROM PADQ.  PILOT NOTATED POST FLIGHT.  NO ABNORMAL INDICATIONS WERE NOTATED DURING GEAR RETRACTION, IN FLIGHT, OR DURING GEAR EXTENSION.  DAMAGE INCLUDES THE RH INBOARD GEAR DOOR, GEAR DOOR ACTUATOR LINKAGE, RH INBOARD AFT NACELLE SKIN PANEL, AND ATTACH HARDWARE FROM LINKAGE TO DOOR, AND AIRFRAME HINGE FOR DOOR.  AFTER DISASSEMBLY OF SKIN AND ASSOCIATED PARTS, NO HIDDEN DAMAGE WAS NOTED. REPAIR WILL BE DONE PER B200 SRM STANDARD PRACTICES. PARTS ON ORDER.
